# SDR P2EA00197

- Difficulty date: June 4, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 780 - MYR - FORWARD CARGO DOOR LIGHT ILLUMINATED JUST AFTER TAKEOFF, RETURNED TO FIELD.  LANDING UNEVENTFUL.  INSPECTED FORWARD CARGO DOOR CONTACT.  CLOSED DOOR, FOUND OPERATIONALLY SATISFACTORY.  (M)
